Hiroshima Mathematical Journal

On the oscillatory and asymptotic behavior of solutions of a certain fourth order linear differential equation

W. E. Taylor, Jr.

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 7, Number 3 (1977), 667-674.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206135652

Digital Object Identifier
doi:10.32917/hmj/1206135652

Mathematical Reviews number (MathSciNet)
MR0460795

Zentralblatt MATH identifier
0389.34027

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory
Secondary: 34D05: Asymptotic properties

Citation

Taylor, Jr., W. E. On the oscillatory and asymptotic behavior of solutions of a certain fourth order linear differential equation. Hiroshima Math. J. 7 (1977), no. 3, 667--674. doi:10.32917/hmj/1206135652. https://projecteuclid.org/euclid.hmj/1206135652


Export citation

References

  • [1] G. D. Jones and S. M. Rankin III, Oscillation Properties of certain self-adjoint differential equations of the fourth order, To appear, Pacific J. Math.
  • [2] M. Keener, On Oscillatory solutions of certain fourth order linear differential equations, SIAM J. Math. Analysis 3 (1972), 599-605.
  • [3] W. Leighton and Z. Nehari, On the oscillation of solutions of self-adjoint linear differential equations of the fourth order, Trans. AMS 89 (1958), 325-377.
  • [4] D. L. Lovelady, An oscillation criterion for a fourth order integrally super-linear differential equation, Atti. Accad. Naz. Dei lincei 58 (1975), 531-576.
  • [5] A. C. Peterson, Distribution of zeros of a fourth order differential equation, Pacific J. Math. 30 (1969), 751-764.
  • [6] M. Svec, Sur le comportment asymptotique des integrales de equation differentielley^ +Q()y=0, Czech Math. J. 8 (1958), 230-245.
  • [7] M. Svec, Sur une propriete des integrales de equation y (n) -Q(x)y=Q, w=3, 4, Czech Math. J. 7 (1957), 450-462.